MathSciNet Relay Station
MathSciNet bibliographic data
MR946432 (89m:33017) 33A65 (42C05 58F13)
Hoffman, Michael E.; Withers, William Douglas Generalized Chebyshev polynomials associated with affine Weyl groups. Trans. Amer. Math. Soc. 308 (1988), no. 1, 91–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement